
Agicold Tablet
Manufacturer
Ind Swift Laboratories Ltd
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Agicold Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Agicold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is used to provide temporary relief from stuffiness in the nose and relieve allergy symptoms like runny nose and watery eyes. However, it is important to note that it is not a cure for the common cold and should only be used as directed by a doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Agicold Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Agicold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Inform your doctor if you are taking any other medications for cold. Call your doctor if your symptoms have not improved within seven days of treatment or if you develop a fast or uneven heartbeat, severe dizziness or anxiety, severe headache, fever, or rash. Along with taking Agicold Tablet, do the following simple tips at home to get relief: steam inhalation, gargling with warm saltwater, apply vapor rubs on chest and back if needed, take enough rest, take warm food and fluid only, ensure adequate fluid intake, and advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcases, etc.
Related Medicines

Anti CC Tablet

Cetriva-2P Tablet

Fast Cold Tablet

Colgin Plus Tablet

Starpace Forte Tablet

Macbery Cold Tablet

Mast-CC Tablet

Coldarest Tablet

Rinarex Tablet

Coldaid + Tablet
Frequently asked questions
What is Agicold Tablet?
Agicold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine, Paracetamol and Phenylephrine. This combination is helpful in relieving the symptoms of cold. These symptoms may include body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, and runny and stuffy nose.
Are there any foods which I have to avoid while taking Agicold Tablet?
Agicold Tablet contains caffeine. So, it is preferable to avoid medicines or food that contain caffeine. Foods like coffee, tea, cola drinks and chocolate should be avoided as they may add to your total caffeine intake. Increased caffeine intake can cause difficulty in sleeping, you may experience tremors and/or have chest discomfort.
Are there any serious side effects associated with the use of Agicold Tablet?
Serious side effects with Agicold Tablet are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat.
Will a higher than the recommended dose of Agicold Tablet be more effective?
No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having serious side effects and toxicity. If the recommended doses do not relieve your symptoms or there is an increased severity of your symptoms, please consult your doctor.
Are there any contraindications associated with the use of Agicold Tablet?
It is not recommended to use Agicold Tablet if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers or overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. Its use should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.
Can I breastfeed while taking Agicold Tablet?
No, it is not advisable to breastfeed while using Agicold Tablet. This medicine contains Chlorpheniramine, an antihistamine which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
What are the instructions for the storage and disposal of Agicold Tablet?
Store your medicines in a cool dry place and keep them in the original pack or container until it is time to take them. Store them out of sight and reach of children. Unused medicines should be disposed of in special ways to ensure that pets, children and other people cannot consume them.